# SDR DALA1317220668

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 70,096 hours, 32,531 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ELECTRICAL SMOKE ODOR IN FORWARD JUMPSEAT GALLEY AREA.  FOUND OVERHEAD GALLEY LIGHTS BALLAST BAD AND CREATING ODOR.  R AND R BALLAST AND LAMPS.  CKS GOOD, AMM 25-31 AND AMM 33-27.
